Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Child having spots on legs. What could this be?

My four year old son has spots that look like mud the size of an earaser top on his legs. We noticed one a week or so ago but we discovered another one this morning. I am concerned and wondering what this could be. We have an appointment to go to the doctor Monday at 4pm and are waiting for a nurse to call back but would appreciate any information that you have available to provide some peace of mind while I wait.
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
hello
welcome to healthcare magic forum
thank you for your query
it look like superficial bacterial infection only
i do not think something serious
but you must consult doctor as examination of lesion is must
you can apply antibiotic cream over it
do not pick or popped the lesion
you have taken good decision to consult doctor
i hope i answered your question
Answered: Mon, 18 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor